# SDR AMTA200600219

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP BETWEEN FS 886-901 STR`S 29-30 IS DISBONDED.  CUTOUT DISBONDED STRAP AND CLEANED SURFACE CORROSION IAW SRM.  REPAIRED DISBONDED FAILSAFE STRAP IAW SRM.  PRIMED AND PAINTED IAW AMM.  (K)
